| Model Number |
MX40 1.4 GHz Smart Hopping |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on a patient information center ix (pic ix) indicating that readings were inaccurate.Additional information was requested to clarify which reading was inaccurate, but no further details were available.The customer tried the device with a simulator; it was still inaccurate, so the customer requested bench repair.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.